Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Group actions and equivariant Lipschitz analysis

Authors: Mel Rothenberg and Shmuel Weinberger
Journal: Bull. Amer. Math. Soc. 17 (1987), 109-112
MSC (1985): Primary 57S17; Secondary 57R99, 58A99
MathSciNet review: 888883
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • M. Atiyah, R. Bott and A. Lefschetz, Fixed-point theorem for elliptic complexes, II: Applications, Ann. of Math. (2) 88 (1968), 546-604. MR 232406
  • S. Cappell and J. Shaneson, Nonlinear similarity, Ann. of Math. (2) 113 (1981), 315-355. MR 607895
  • J. Cheeger, Analytic torsion and the heat equation, Ann. of Math. (2) 109 (1979), 259-321. MR 528965
  • G. de Rham, Reidemeister's torsion invariant and rotations of S, Differential Analysis, Oxford, Oxford Univ. Press, 1964, pp. 27-36. MR 190945
  • W. C. Hsiang and W. Pardon, When are topologically equivalent orthogonal representations linearly equivalent? Invent. Math. 68 (1982), 275-316. MR 666164
  • J. Kaminker and J. Miller, Homotopy invariance of the analytic index of signature operators over C*-algebras, J. Operator Theory 14 (1985), 113-127. MR 789380
  • G. Kasparov, K-theory, group C*-algebras and higher signatures (conspectus), preprint, Chernogolovka, USSR, 1981. MR 1388299
  • I. Madsen and M. Rothenberg, On the classification of G-spheres. I-II, 1985, Aarhus preprints. MR 711053
  • W. Müller, Analytic torsion and R-torsion of Riemannian manifolds, Adv. in Math. 28 (1978), 233-305. MR 498252
  • F. Quinn, Ends of maps. II, Invent. Math. 68 (1982), 353-424. MR 669423
  • F. Quinn, Weakly stratified spaces, 1985, preprint.
  • D. Ray and I. Singer, R-torsion and the Laplacian on Riemannian manifolds, Adv. in Math. 7 (1971), 145-210. MR 295381
  • J. Rosenberg and S. Weinberger, Higher G-indices and their applications, 1986, preprint.
  • M. Rothenberg, Torsion invariants and finite transformation groups, Proc. Sympos. Pure Math., vol. 32, Amer. Math. Soc., Providence, R.I., 1978. MR 520507
  • L. Siebenmann and D. Sullivan, On complexes that are Lipschitz manifolds, Geometric Topology (Proc. Georgia Topology Conf., Athens, Ga., 1977), Academic Press, New York, 1979, pp. 503-525. MR 537747
  • I. Singer, Future extensions of index theory and elliptic operators, Prospects in Math., Ann. of Math. Studies, no. 70, 1971, pp. 171-185. MR 343319
  • M. Steinberger and J. West, Controlled finiteness is the obstruction to equivariant handle decomposition, preprint.
  • D. Sullivan, Hyperbolic geometry and homeomorphisms, Geometric Topology (Proc. Georgia Topology Conf., Athens, Ga., 1977), Academic Press, New York, pp. 543-555. MR 537749
  • N. Teleman, The index of the signature operator on topological manifolds, Inst. Hautes Études Sci. Publ. Math. 58 (1983), 39-78. MR 720931
  • N. Teleman, The index theorem for topological methods, Acta Math. 153 (1984), 117-152. MR 745000
  • S. Weinberger, The Lipschitz rationality of linear representations, Comm. Pure Appl. Math, (to appear). MR 896769
  • S. Weinberger, Atiyah-Singer classes for singular actions, in preparation.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57S17, 57R99, 58A99

Retrieve articles in all journals with MSC (1985): 57S17, 57R99, 58A99

Additional Information


American Mathematical Society